# SDR UPS97823076

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 577287813N
- Condition: Misdrilled
- Location: Bs 120-130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, THE INBD WEB FS 120 TO 130, JUST ABOVE MCD FLOOR HAS 8 LIGHT AND 1 DEEP DRILL STARTS.  REMOVED AND REPLACED WEB AT F/S 120 TO 130 LT BETWEEN STRINGER 17L TO 21L IAW DWG 5772878 AND SRM 51-1-20.
